Thanks for sharing Elizabeth. He is still on 6 mg(2 tablets) at the moment, was due to reduce down to one next week(reducing by one every four weeks) He has had a few side affects on them, mainy a rash across his chest and plastered in acne(really plastered) he used to get teenage acne but we got that under control with brewers yeast soap which totally cleared it but it is not touching what he has got now. Maybe there is an alternative to entecort that he can take.
I am so glad that it is working for you (hopefully without side effects :) )
He is a few weeks off being 17 now and diagnosed Nov 09. He did need to put on some weight as he was so tiny(only just got rid of aged 11-12 t-shirts!) I knew that a side affect of entecort was acne but was not sure about the immuran-just had a look and it doesn't appear to have a side affect of acne (one small blessing). I will check out the acne site as it appears that entecort and him are going to get to know each other pretty well over the coming years.
From all you experienced people it does appear that a slower withdraw needs to happen-not the best news for him but if needs must!
From what people have said am I right in thinking that when you have had this condition for quite a while that some of you (or all) are given the drugs but it is down to yourselves when to increase and lower the doses depending on how you are feeling.